University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Reversible equivariant linear systems

Lamb, JSW and Roberts, M (1999) Reversible equivariant linear systems JOURNAL OF DIFFERENTIAL EQUATIONS, 159 (1). pp. 239-279.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Lamb, JSWUNSPECIFIEDUNSPECIFIED
Roberts, MUNSPECIFIEDUNSPECIFIED
Date : 20 November 1999
Identification Number : 10.1006/jdeq.1999.3632
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, MATHEMATICS, HAMILTONIAN VECTOR-FIELDS, NORMAL FORMS, EQUILIBRIA
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 11:45
Last Modified : 17 May 2017 11:45
URI: http://epubs.surrey.ac.uk/id/eprint/832544

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800